MathSciNet Relay Station
MathSciNet bibliographic data
MR2058264 (2005m:14104) 14N35 (14H10)
Liu, Chiu-Chu Melissa; Liu, Kefeng; Zhou, Jian A proof of a conjecture of Mariño-Vafa on Hodge integrals. J. Differential Geom. 65 (2003), no. 2, 289–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement